# SDR GTIA021299

- Difficulty date: October 11, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOOR WEB TORN AND CORRODED UNDER PILOTS INBOARD AFT SEAT TRUCK AND TWO CRACKS.  CUT OUT TORN WEB TWO PLACES DAMAGED AREA. FABRICATED REPAIR PARTS DOUBLER AND WEB.  INSTALLED REPAIR PARTS FOR OUTBOARD REPAIR DOUBLER, WEB, AND 'L' ANGLE.  CUT OUT DAMAGED AREA INBOARD COCKPIT LEFT SIDE.  FABRICATED REPAIR PARTS DOUBLER AND FILLER.  INSTALLED REPAIR INBOARD WEB REPAIR DOUBLER AND FILLER.  (M)
